# SDR DHL2001806557

- Difficulty date: March 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Diffuser
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING LE ANTI-ICE DIFFUSER, 1 INCH CRACK AT UPPER PART STA XFS 766.500 - XFS 766.950.   PERFORMED STOP HOLE.  AND FABRICATED DOUBLER  IAW SRM 57-2-0 FIG 2.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 57-2-0 FIG 2.  STATUS-CLOSED.
